Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Schur multipliers of the known finite simple groups


Author: Robert L. Griess Jr.
Journal: Bull. Amer. Math. Soc. 78 (1972), 68-71
MSC (1970): Primary 20C25, 20D05, 20G40; Secondary 20G05, 20F25
DOI: https://doi.org/10.1090/S0002-9904-1972-12855-6
MathSciNet review: 0289635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Alperin and D. Gorenstein, The multiplicators of certain simple groups, Proc. Amer. Math. Soc. 17 (1966), 515-519. MR 33 #1362. MR 193141
  • 2. N. Burgoyne and P. Fong, The Schur multipliers of the Mathieu groups, Nagoya Math. J. 27 (1966), 733-745; Correction, ibid. 31 (1968), 297-304. MR 33 #5707; 36 #2705. MR 197542
  • 3. R. W. Carter, Simple groups and simple Lie algebras, J. London Math. Soc. 40 (1965), 193-240. MR 30 #4855. MR 174655
  • 4. W. Feit, The current situation in the theory of finite simple groups, Proc. of 1970 International Congress of Mathematicians (to appear). MR 427449
  • 5. D. Gorenstein, Finite groups, Harper and Row, New York, 1968. MR 38 #229. MR 231903
  • 6. B. Huppert, Endliche Gruppen. I, Die Grundlehren der math. Wissenschaften, Band 134, Springer-Verlag, Berlin, 1967. MR 37 #302. MR 224703
  • 7. Z. Janko, A new finite simple group with abelian Sylow 2-subgroups and its characterization, J. Algebra 3 (1966), 147-186. MR 33 #1359. MR 193138
  • 8. R. Steinberg, Lectures on Chevalley groups, Yale University Notes, New Haven, Conn., 1967. MR 466335
  • 9. R. Steinberg, Générateurs, relations, et revêtements de groupes algébriques, Colloq. Théorie des Groupes Algébriques (Bruxelles, 1962), Librairie Universitaire, Louvain, Gauthier-Villars, Paris, 1962, pp. 113-127. MR 27 #3638. MR 153677
  • 10. R. Steinberg, Representations of algebraic groups, Nagoya Math. J. 22 (1963), 33-56. MR 27 #5870. MR 155937
  • 11. D. Wales and J. McKay, The multipliers of the simple groups of order 604,800 and 50,232,960, J. Algebra 17 (1971), 262-272. MR 274577
  • 12. D. Wales and J. McKay, The multiplier of the Higman-Sims group(to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C25, 20D05, 20G40, 20G05, 20F25

Retrieve articles in all journals with MSC (1970): 20C25, 20D05, 20G40, 20G05, 20F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12855-6

American Mathematical Society